# SDR SWIA202053855

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 41,566 hours, 26,660 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CA SIDE WINDSHIELD CRACKED AT FL 280 LOOKS LIKE IT IS THE OUTBOARD PLY, COMPLIED WITH QRH.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21792428 WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED CA WINDSHIELD.  OPERATIONS CHECK GOOD.  LEAK CHECK GOOD.
